# SDR SWAA2017050113424

- Difficulty date: April 25, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N361SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26572
- Aircraft time: 77,186 hours, 64,276 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 6557450
- Condition: Loose
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE COVER LENS LOOSE.   R & R THE LENS IAW AMM.
